# SDR SIMA20120602003

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 25,900 hours, 22,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT OVERWING LATERAL PANEL EXTERNAL EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT UPPER EXTERNAL EMERGENCY LIGHT LAMP RESEATED IAW AMM 33-50-07.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
